# SDR SWIA202266159

- Difficulty date: July 6, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N246SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000607
- Aircraft time: 13,930 hours, 9,990 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Elongated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT WINDSCREEN INBD CHUTE MOUNT BRACKET ELONGATED.     (C-CHECK RO 7/24/2022)    REMOVED AND REPLACED RH AFT WINDSCREEN INBD CHUTE MOUNT BRACKET REF. EMB SRM 51-43-03.
